Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of metronidazole Oral.

Overall User Ratings

526 Total User Reviews

User Reviews

«Previous 236-240 of 259 Next»
Condition: Vaginosis caused by Bacteria
4/18/2008 12:46:14 AM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
Medicine has very bad taste. I had nausea, vomiting, dizziness, diarrhea, insomnia, and decreased appetite. After taking meds the condition did not completely clear up.

Condition: Vaginosis caused by Bacteria
4/16/2008 12:50:35 PM

Reviewer: Cleveland, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
had headaches, nausea, stomach craps, loose stool, dizzy spells, bad taste in mouth.

Condition: Vaginosis caused by Bacteria
4/11/2008 9:36:23 PM

Reviewer:

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
So far i think it is working.But I have been gonig #2 all day long and it's my third day on this treatment,hopefully it will end soon...the taste doesn't really bother me,and my stomach can take it alright.i also have been dizzy a little i the morning and in the morning..

Condition: Vaginosis caused by Bacteria
4/10/2008 10:00:33 AM

Reviewer: n/a, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:
Leaves a TERRIBLE after taste! Thank GOD I only had to take 2 pills 2 times. I'm done w/ the medicine, I hope it helps, don't know if I can stand the after taste again!

Condition: Vaginosis caused by Bacteria
4/10/2008 3:27:17 AM

Reviewer: 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
Here's what happened. I'm on my 5th day of this treatment (1.5 days left). The first two days I felt better, in the vaginal area. Now, and for the last three days, I've felt itching and stinging when I pee and in the vaginal area in general: much, much LESS comfortable than the nasty tasting pill I take 2wice a day. Even after a good night's sleep and breakfast this moring, I f ... Show Full Comment

«Previous 236-240 of 259 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.